Aa
A
A
A
Close
Anxiety Community
23k Members
Avatar universal

is birth control to blame or sinus infection

i'm not sure about this but i just went to the clinic and got switched back onto my old birth control today in hopes that my anxiety will go away. about six or seven months ago i stopped taking yasmin because i just didn't feel like dealing with having to rememeber to take a pill everyday....(lazy i know). then at the beginning of april i got what we thought was a sinus infection because i was getting mssive headaches and i took sudafed for a whole week and it always took the headaches away so therefore we assumed it was a sinus infection. anyways i missed a whole week of school and was scared out of my mind at what was happening and thought maybe i should get back on birthcontrol why i don't know. when i went in they switched me off of the yasmin and onto levora so it would be cheaper. but i never had problems with yasmin anyways. but after taking the levora i started getting anxiety not anxiety attacks but just high anxiety all the time everyday till now. i don't know if it was the levora or if it was the sinus thing because i remember feeling sort of like this the day we went to pick the levora for the first time. does anyone have any answers for me. because i'm really scared and don't know why i'm always worried and scared over things like constantly thinking of scary movies and wondering if what happens in scary movies will happen to me or developing a mental illness. but i think right now i'm just mostly scared of the way anxiety makes me feel like always scared and dizzy and tired. please plese tell me this will go away some how
2 Responses
Avatar universal
Anxiety is a frightening thing, and it has varying degrees of severity.  One thing to always remember is that fear increases your anxiety which feeds your fear until you experience a panic attack.  This is the dizziness and being scared you're feeling. You're obcessing over bad things happening to you and this is only fueling your anxiety. The first thing you want to do is find out if your new birth control is causing your symptoms.  I feel that since the Sudafed helped with your heaches and they only lasted a week, it was indeed a sinus problem, and they can cause major headaches.  So no need to worry anymore about that.  It may be that you are fearful that more is wrong with you, and this is feeding your anxiety as well.  You need to first find out if it's the new birth control making you nervous since it works on hormones, and if it isn't, then you need to address your anxiety and obcession of bad things happening to you. You need to talk with a therapist to determine if your anxiety has a root cause, what it is and deal with it.  Sometimes this alone can stop the anxiety, sometimes medication is needed as well.  But there is help, so you needn't continue to suffer with this anxiety. We're always here for support, and we've been thru this so you are talking to people who truly understand.  Take care...
1271743 tn?1320896061
I would go with what works best with your body. Sometimes the better product is more expensive though... nut it's worth the difference... and make sure you get plenty of sleep... sounds like you could use a good night of sleep...
Have an Answer?
Top Anxiety Answerers
Avatar universal
Arlington, VA
370181 tn?1428180348
Arlington, WA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Find out what can trigger a panic attack – and what to do if you have one.
A guide to 10 common phobias.
Take control of tension today.
These simple pick-me-ups squash stress.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
Want to wake up rested and refreshed?